advertisement
Question
Posted by: Anonymous | 2009/07/09

Going back to Triphasil

Hi there.
I was using Microval then switched to Triphasil this past month but i got terrible headaches. So i was planning to stop using the pill. My period started on Tuesday (30 June) and i took my last pill from the pack on Wednesday (01 July). The period ended on Saturday ( 04 July ). But wednesday (07 July) i decided to go back on the pill. Started with the red pill for wednesday. Is this okay or should i wait for my period for this month before i use the pill again? I never missed any pills in the first month (june).
Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You will not be protected for the first two weeks as you have prolonged the placebo period. Thereafter, you should be okay.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement